Advertisement

Drug Interactions With Lorcaserin

Tricyclic Antidepressants
Taking lorcaserin with a tricyclic antidepressant can increase your risk for a rare but serious reaction called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Contact your healthcare provider right away if you have any symptoms of serotonin syndrome (see Precautions and Warnings With Lorcaserin for more information about serotonin syndrome).
Triptans
Taking lorcaserin with triptan medications may increase your risk for a serious and potentially dangerous reaction called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Seek immediate medical treatment if you develop any symptoms of serotonin syndrome (see Precautions and Warnings With Lorcaserin for signs of serotonin syndrome).
Tryptophan
Taking lorcaserin with tryptophan may increase your risk for a rare but serious reaction called serotonin syndrome. Contact your healthcare provider right away if you have symptoms of serotonin syndrome (see Precautions and Warnings With Lorcaserin), as it can be very dangerous.

Final Thoughts

It is possible that not all lorcaserin drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.
Last reviewed by: Kristi Monson, PharmD
Advertisement
5 Reasons Your Diet Will Fail